# SDR ASOA03490

- Difficulty date: October 6, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE ATTACH ANGLE UNDER THE RIGHT FORWARD FLOOR PANEL INBOARD OF THE SERVICE DOOR WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE ATTACH ANGLE UNDER THE RIGHT FORWARD FLOOR PANEL INBOARD OF THE SERVICE DOOR IAW SRM 51-00.  (M)
